# SDR C2XA01TY069

- Difficulty date: April 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 3,445 hours, 2,431 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493001
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE CARGO DOOR SKIN WAS FOUND CHAFED AT THE EDGES OF  EXTERNAL HANDLE CUTOUT.  MAINTENANCE REPAIRED THE DAMAGED AREA IAW EMB GST-0998/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
